# SDR CALA2025101510111

- Difficulty date: September 22, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323323420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 34 AREA I STRG 42L HAS CORROSION.   REPAIRED STR 42L BETWEEN FR34-29 IAW SRM 53-21-13-300-018.
